# SDR HALA0700079

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 60,041 hours, 29,021 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L FWD BOOST PUMP LOW PRESS LIGHT FAILED TO ILLUM AND EICAS MSG FAILED TO DISPLAY WITH SW OFF.  PERFORMED FIM 28-22-00 FIG 110.  FOUND SYSTEM OPERATES NORMALLY WITH APU NOT RUNNING.
